| Model Number |
PLY-G02-020-APL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6 device code a0401 is being used to capture the reportable event of suture break.
Event or Problem Description
It was reported to boston scientific corporation that an overstitch 2-0 polypropylene suture was used during a fistula closure procedure on (b)(6) 2025.During the procedure, the suture snapped.The procedure was completed using the original method.There was no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6 device code a0401 is being used to capture the reportable event of suture break.Additional information b5: according to information received on september 30, 2025, the anatomical location of the procedure was the stomach.
Event or Problem Description
It was reported to boston scientific corporation that an overstitch 2-0 polypropylene suture was used during a stomach fistula closure procedure on (b)(6) 2025.During the procedure, the suture snapped.The procedure was completed using the original method.There was no patient complications reported as a result of this event.